# SDR R61A201411181194

- Difficulty date: November 18, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 7,522 hours, 7,177 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Control Unit
- Part number: C1486742005
- Part serial: 1378
- Condition: Failed
- Location: Te Flaps
- Part time: 7,522 hours, 7,177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAP POWER CAUTION MESSAGE AND RAN QRH.  AFTER CYCLING THE CB, 15 SECONDS LATER THE CAUTION LIGHT CAME BACK ON.  LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND R & R THE FCU IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
